# SDR AALA202001319023

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 28,553 hours, 10,657 cycles
- Engine: Iae V2533A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG15040
- Condition: Faulty
- Location: Nr 2 Vsv
- Part time: 13,306 hours, 5,591 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE-OFF ROLL AMBER ENG 2 COMPRESSOR VANE. PER TSM 75-30-00 SVATK FAULTS. REMOVED AND REPLACED E2 VSV ACTUATOR IAW JOB CARD 26T40075005. OPS AND LEAK CHECK GOOD., HIGH POWER ASSURANCE TEST JOB CARD 26L00071014 OPERATION CORRECT.
